Jump to content

Recommended Posts

So I've recently switched from risperidone inj 25mg once fortnightly to the 2mg tablets daily. I did it yesterday in fact, I had my first 2 mg tablet late last night two weeks after my last inj and today I feel really sick. I am very nauseous and have just been vomiting and lots of it.

 

I know this isn't gastro but could it be from the switch from injection to tablets? and having more risperidone in my system then usual?.

 

thanks

 

p.s does anyone know what I can take for the vomiting? is promethazine alright or is it best to let all the vomit get up (eww)

Link to comment
Share on other sites

Some common side effects are nausea, it will probably go away in time, but contact your doctor if it doesn't, and if you're vomiting, drink lots of fluids (water, gatorade, stuff with electrolytes so you don't get dehydrated)

There is a mild interaction with promethazine and rispderal. It could cause excess drowsiness. Talk to a pharmacist about what would be best for nausea.

Link to comment
Share on other sites

 Share

×
×
  • Create New...